im 27 years old and suffurin by anxieties from 5 years..i took 2 clomipermone tabs per a day from 4 years..few weeks ago my anxiey level increased and doctor advice me to take 4 tabs pera day...i jst wnt to knw dat how can i stop taking this phills?how can i stop this anxiety feelings..
Did your doctor tell you that it was a temporary rise in your dosage? Until the anxiety calms down? It happened to me once, my doctor explained that he needed to raise the dose, because my anxiety created a life of it's own and to consider it a storm, and the medication was like raising walls to protect me from the storm (until it wears itself out) and he lowered the dose when the storm was over, so to speak. I did not have to stay on that dosage forever.
I don't know if this is your case or not, maybe you can ask your Doctor?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.